# SDR USAA960015

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 CRACKS IN UPPER RADIUS OF FLOOR BEAM AND .5 INCH LONGITUDINAL CRACK BS 520 2 INCH CRACK AT LBL 24 AND RBL 24, AND .5 INCH CRACK AT LBL 45.  INSTALLED REPAIRS AND PREVENTIVE MODIFICATION ON BS 520 FLOOR BEAM PER SB 727-53-1120 REV 1.  REPAIRED PER EA 40569.  (M)
